# SDR QMLA2022082620057

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N771PA
- Make and model: Beech C90
- Aircraft serial: LJ1055
- Aircraft time: 14,821 hours, 15,867 cycles
- Engine: Pwa PT6A60A
- Engine time: 8,190 hours, 8,586 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 1013644971
- Condition: Failed
- Location: Te Flap System
- Stage of operation: AP
- How discovered: C
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO KGCK WHEN IT WAS TIME TO PUT FLAPS TO APPROACH SETTING THE FLAPS DID NOT COME DOWN OR INDICATE IN THE DOWN POSITION. DECIDED TO RETURN TO KAAO AND PERFORMED A NO FLAP LANDING. REPLACED FLAP MOTOR RELAY.
